Alert archive / Florida / Areal Flood Warnings in 2021

Areal Flood Warning 16, NWS Jacksonville, FL

June 22, 20216 counties in Florida

NWS Jacksonville, FL issued this areal flood warning at Jun 22, 2021, 1:17 PM EDT for 6 counties in Florida. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 22, 2021, 1:17 PM EDT (17:17 UTC)
Expired
Jun 22, 2021, 3:15 PM EDT
In force
118 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

Counties Alachua County, FL, Bradford County, FL, Columbia County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 100 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2021-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 591 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2021-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
591 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this areal flood warning went out at Jun 22, 11:20 AM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 22, 11:20 AM EDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1120 AM EDT Tue Jun 22 2021

...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON ACROSS NORTHEAST
AND NORTH CENTRAL FLORIDA...
...LOCALIZED / URBAN FLOODING POSSIBLE IN THESE AREAS THIS
AFTERNOON...

.UPDATE...

Late morning surface analysis depicts an unusually strong
summertime cold front extending from New England southward through
the southern Appalachians and entering the northwestern Gulf of
Mexico. Meanwhile, the axis of Atlantic surface ridging remains
stretched across south FL. Aloft...a potent shortwave pivoting
across the Great Lakes region was driving a broad longwave trough
across the eastern third of the nation. Morning soundings across
our region displayed deep southwesterly flow and relatively mild
temperatures in the mid-levels. Latest LAPS/RAP analyses continue
to indicate that a deep tropical air mass is entrenched over our
area, with PWATS mostly in the 1.9 - 2.2 inch range. A couple of
lines of mostly elevated convection have raced eastward across
southeast GA this morning, while convection over the Suwannee
Valley is increasing in coverage and is attempting to become more
surface based in nature, where surface-based CAPE values were
increasing to the 1,000 - 1,500 j/kg range. Temperatures were
climbing into the lower 80s along the I-95 corridor in northeast
FL, while rain-cooled air was keeping temperatures in the 70s
across southeast GA and the Suwannee Valley. Dewpoints at 15Z
ranged from the upper 60s across inland southeast GA to the low
and mid 70s for most of northeast and north central FL.

A few breaks in the multi-layered cloud cover along the I-95
corridor in northeast FL and also across north central FL should
allow for instability to increase through the noon hour, when
convection over the Suwannee Valley will begin impinging upon
these areas. West-southwesterly speed shear around 30 knots and
surface based CAPE values around 1,500 j/kg should allow for
activity to organize into a broken squall line during the next
hour as convection moves across the U.S. Highway 301 corridor and
approaches I-95 shortly after noon. Storms pulsing along this
broken squall line will be capable of producing brief 40-50 mph
wind gusts along with frequent lightning strikes. The bigger
threat will be the threat for localized flooding, particularly at
urban locations in northeast and north central FL, where
widespread 1-inch amounts are expected with local totals of 2-3
inches possible, with much of this falling in a short period of
time. Highs will only climb to around 80 in southeast GA and the
Suwannee Valley late this afternoon as rainfall departs the area,
while highs will peak in the low to mid 80s along the I-95
corridor in northeast FL before convection arrives.

Following a break in convective activity this evening, deep
west-southwesterly flow will develop activity over the northeast
Gulf of Mexico overnight that may advect into the Suwannee Valley
and north central FL during the predawn and early morning hours on
Wednesday. Cloud cover will otherwise be slow to thin overnight,
with low stratus possibly developing towards sunrise. Lows tonight
will fall to around 70 inland and the lower 70s at coastal
locations.

&&

.AVIATION...
[Through 12Z Wednesday]

Sustained west-southwesterly surface winds of 10-15 knots will
prevail at the regional terminals before convection arrives
towards 16Z. We have included TEMPO groups for wind gusts up to
30 knots and periods of IFR conditions during heavier downpours.
Activity could linger through around 22Z at GNV and SSI. VFR
conditions should then prevail at the regional terminals after
01Z. Southwesterly surface winds will decrease to 5 knots or less
at the regional terminals by 02Z Wednesday. Showers and
thunderstorms may begin to approach the GNV terminal towards 12Z
Wednesday, but confidence remains too low to include in the TAFs
at this time.

&&

.MARINE...

A cold front entering the southeastern states will move
southeastward, entering the Georgia waters on Wednesday before
stalling and then gradually dissipating late this week. Widespread
showers and thunderstorms will impact our local waters from mid-
afternoon through the early evening hours tonight, with stronger
activity producing briefly strong wind gusts. Outside of
thunderstorm activity, west-southwesterly winds will increase to
Caution levels of 15-20 knots both near shore and offshore this
afternoon and will remain breezy overnight. Meanwhile, high
pressure will build over the Mid-Atlantic states on Wednesday and
will only slowly move offshore through the upcoming weekend. Winds
and seas will diminish on Wednesday and Wednesday night as the
front stalls just north of our local waters. Prevailing onshore
winds will develop by Friday as this high pressure center wedges
down the southeastern seaboard. Otherwise, scattered to numerous
showers and thunderstorms will continue each day through Saturday.

Rip Currents: A long period southeasterly ocean swell will create
a moderate rip current risk at all area beaches through at least
Thursday.

&&

&&

.HYDROLOGY...

Strong thunderstorms this afternoon will likely produce widespread
1-inch rainfall amounts along the I-95 corridor as well as north
central FL, where locally higher totals resulting in a few
incidents of localized flooding, especially at urban locations.

&&

.PREV DISCUSSION [809 AM EDT]...

.NEAR TERM [Through Tonight]...

Very light showers continued to spread across the area early this
morning. Stronger showers/storms were observed across the
Panhandle of Florida and northeastern Gulf associated with
longwave troughing, ahead of a cold front moving across the
Southeast. Guidance has been bad on initialization and timing of
showers/storms the past few days, but better synoptic forcing
should hopefully resolve some of those issues today. Expect
scattered showers to continue to move across northeast Florida
this morning, and a wave of heavier showers/storms to move into
interior southeast Georgia and the Suwannee Valley beginning
around daybreak. This area of heavier showers/storms is then
forecast to shift southeast through the day. Deep southwesterly
flow ahead of the frontal boundary will continue to pump deep
tropical air into the region. Precipitable water values of 2-2.25
inches today will lead to very heavy downpours. Widespread
rainfall amounts of 1-2 inches is expected, with locally higher
amounts, which may lead to ponding on roadways and localized
flooding. Significant cloud cover and the early start to
convection will limit the severe threat somewhat, but isolated
strong storms and a couple severe downbursts cannot be ruled out
due to the synoptic forcing.

Showers/storms will wind down from north to south in the evening,
but widely scattered showers will remain possible overnight as the
frontal boundary stalls near the Altamaha River.

Cloudy skies will keep high temperatures below normal in the low
to mid 80s most locations. Overnight lows will be near 70 to the
lower 70s.

.SHORT TERM [Wednesday Through Friday]...

Dissipating trough of low pressure will lay across area Wednesday
into Wednesday night. The flow will be from the southwest, so the
gulf coast sea breeze will push well inland. The region will also
be in the base of a 500 mb trough Wednesday.

High pressure will build to the northeast Thursday into Friday,
with an inverted trough lingering across area in this pattern.
The flow will become more onshore from the east southeast Thursday
into Friday, allowing the east coast sea breeze to push well
inland.

Above normal chances for convection will continue this period,
with activity developing due to a combination of diurnal
heating, boundary convergence on surface troughing, and sea breeze
interactions, in a moist airmass. The upper troughing will help
provide additional instability Wednesday.

Lows will trend near normal this period, but with expected cloud
and precipitation coverage highs will be below normal.

.LONG TERM [Friday Night Through Tuesday]...

Surface high pressure will remain to the northeast this period,
continuing the moist Atlantic onshore flow. Convective chances are
expected to be lower this period with lack of the surface
troughing. Convection this period will be driven by diurnal
instability and sea breeze interactions.

With less cloud and precipitation coverage expected this period,
temperatures will be closer to normal.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  80  70  88  70  84 /  80  40  50  50  60
SSI  83  74  87  77  82 /  80  30  50  50  60
JAX  82  71  88  71  85 /  90  40  70  40  60
SGJ  87  72  88  74  84 /  80  40  70  30  50
GNV  82  71  87  70  85 /  90  50  70  30  80
OCF  84  72  87  71  86 /  80  50  60  30  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Jun 22, 10:08 AM EDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1008 AM EDT Tue Jun 22 2021

GAZ151-152-163-250-264-350-364-221500-
Pierce GA-Northeastern Charlton GA-Clinch GA-Western Charlton GA-
Brantley GA-Northern Ware GA-Southern Ware GA-
1008 AM EDT Tue Jun 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR PIERCE...SOUTHWESTERN BRANTLEY...
WARE...EASTERN CLINCH AND NORTHERN CHARLTON COUNTIES UNTIL 1100 AM
EDT...

* At 1007 AM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Manor to 8 miles north of Needmore. Movement was east at 40 mph.

* Wind gusts of 50 to 55 mph and minor flooding due to heavy rainfall
  is possible with these storms.

* Locations impacted include...
  Waycross, Blackshear, Folkston, Nahunta, Patterson, Argyle, Stephen
  Foster State Park, Homeland, Offerman and Hickox.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3147 8210 3114 8193 3070 8206 3072 8265
      3073 8270 3128 8264 3127 8264 3131 8263
TIME...MOT...LOC 1407Z 260DEG 33KT 3114 8260 3079 8263

HESS
Special weather statement, Jun 22, 10:16 AM EDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
1016 AM EDT Tue Jun 22 2021

FLZ020-021-122-222-GAZ162-163-221500-
Southern Columbia FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
Clinch GA-Echols GA-
1016 AM EDT Tue Jun 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...SUWANNEE...HAMILTON...
SOUTHERN ECHOLS AND SOUTHEASTERN CLINCH COUNTIES UNTIL 1100 AM EDT...

* At 1016 AM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near Blue
  Springs to near Obrien. Movement was east at 20 mph.

* Wind gusts of 50 to 55 mph and minor flooding due to heavy rainfall
  is possible with these storms.

* Locations impacted include...
  Lake City, Live Oak, Jasper, Jennings, White Springs, Fargo,
  Ichetucknee Spring, Suwannee River State Park, Suwannee Springs and
  Columbia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3035 8321 3039 8317 3041 8318 3042 8322
      3053 8325 3075 8289 3071 8245 3013 8249
      2993 8264 2992 8277 2994 8279 2992 8292
      2999 8296 3001 8300 3008 8307 3011 8312
      3011 8316 3009 8319 3012 8323 3026 8325
TIME...MOT...LOC 1416Z 253DEG 19KT 3048 8318 3005 8303

HESS
Special weather statement, Jun 22, 10:58 AM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1058 AM EDT Tue Jun 22 2021

FLZ020-021-023-030-035-122-136-222-236-GAZ364-221600-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-Baker FL-
Union FL-Hamilton FL-Suwannee FL-Northern Columbia FL-Gilchrist FL-
Western Charlton GA-
1058 AM EDT Tue Jun 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...NORTHWESTERN
ALACHUA...BAKER...UNION...COLUMBIA...SUWANNEE...SOUTHEASTERN HAMILTON
AND SOUTHEASTERN CHARLTON COUNTIES UNTIL NOON EDT...

* At 1057 AM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Needmore to near Luraville. Movement was east at 30 mph.

* Wind gusts up to 50 mph, funnel clouds, and minor flooding due to
  heavy rainfall is possible with these storms.

* Locations impacted include...
  Lake City, Live Oak, Trenton, Lake Butler, White Springs, Bell,
  Worthington Spring, Ichetucknee Spring, Suwannee Springs and
  Columbia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 3037 8319 3060 8270 3057 8222 3060 8220
      3060 8201 3056 8201 3007 8225 2958 8279
      2958 8295 2962 8297 2975 8294 2976 8295
      2981 8293 2988 8287 2989 8292 2996 8293
      3008 8307 3012 8323 3026 8325
TIME...MOT...LOC 1457Z 266DEG 27KT 3060 8270 3011 8311

HESS
Special weather statement, Jun 22, 11:59 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1159 AM EDT Tue Jun 22 2021

FLZ021-023-024-030-031-033-122-124-125-132-133-222-225-232-325-425-
GAZ364-221700-
Southern Columbia FL-Coastal St. Johns FL-Western Clay FL-Union FL-
South Central Duval FL-Suwannee FL-Inland Nassau FL-Bradford FL-
Northern Columbia FL-Eastern Clay FL-Baker FL-Western Duval FL-
Trout River FL-Coastal Nassau FL-Coastal Duval FL-
Inland St. Johns FL-Western Charlton GA-
1159 AM EDT Tue Jun 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR NASSAU...BRADFORD...CENTRAL ST.
JOHNS...BAKER...UNION...COLUMBIA...CLAY...SOUTHEASTERN SUWANNEE...
DUVAL AND SOUTHEASTERN CHARLTON COUNTIES UNTIL 100 PM EDT...

* At 1158 AM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near St.
  George to near Upland Pines. Movement was east at 30 mph.

* Wind gusts up to 40 to 50 mph and minor flooding due to heavy
  rainfall is possible with these storms.

* Locations impacted include...
  Jacksonville, Saint Augustine, Lake City, Fernandina Beach, Orange
  Park, Green Cove Springs, Starke, Lake Butler, Callahan and
  Raiford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2985 8229 2994 8251 2992 8258 2984 8263
      2986 8273 2994 8279 2989 8292 3001 8298
      3032 8271 3061 8201 3073 8156 3072 8157
      3071 8154 3074 8153 3074 8152 3073 8153
      3077 8142 3025 8135 2987 8122
TIME...MOT...LOC 1558Z 261DEG 27KT 3044 8207 2991 8250

HESS
Special weather statement, Jun 22, 12:06 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1206 PM EDT Tue Jun 22 2021

FLZ031-035-132-136-137-140-232-236-237-240-340-221700-
Eastern Clay FL-Eastern Alachua FL-Western Alachua FL-
Central Marion FL-Western Clay FL-Western Marion FL-
Eastern Putnam FL-Western Putnam FL-Bradford FL-Gilchrist FL-
Eastern Marion FL-
1206 PM EDT Tue Jun 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...SOUTHERN BRADFORD...
ALACHUA...MARION...PUTNAM AND SOUTHERN CLAY COUNTIES UNTIL 100 PM
EDT...

* At 1205 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  north of Bell to 7 miles south of Cross City. Movement was east at
  30 mph.

* Wind gusts up to 40 to 50 mph and minor flooding due to heavy
  rainfall is possible with these storms.

* Locations impacted include...
  Gainesville, Ocala, Palatka, Rainbow Lakes Estates, Trenton,
  Interlachen, Keystone Heights, Pomona Park, Bell and Worthington
  Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2916 8254 2922 8253 2922 8240 2948 8241
      2948 8255 2954 8256 2959 8296 2981 8293
      2983 8289 2991 8287 2994 8279 2986 8273
      2983 8264 2994 8252 2991 8161 2978 8155
      2935 8157 2932 8168 2928 8164 2902 8166
TIME...MOT...LOC 1605Z 267DEG 27KT 2986 8286 2952 8313

HESS
Special weather statement, Jun 22, 12:58 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1258 PM EDT Tue Jun 22 2021

FLZ023-030-031-033-035-038-125-132-133-136>138-140-222-225-232-236-
237-240-325-340-425-221800-
Coastal Flagler FL-Southern Columbia FL-Central Marion FL-
Coastal St. Johns FL-Western Clay FL-Union FL-South Central Duval FL-
Eastern Putnam FL-Bradford FL-Gilchrist FL-Eastern Marion FL-
Eastern Clay FL-Eastern Alachua FL-Western Alachua FL-Baker FL-
Western Duval FL-Western Marion FL-Inland Flagler FL-
Western Putnam FL-Trout River FL-Coastal Duval FL-
Inland St. Johns FL-
1258 PM EDT Tue Jun 22 2021

...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...FLAGLER...BRADFORD...
ALACHUA...ST. JOHNS...MARION...SOUTHEASTERN BAKER...PUTNAM...UNION...
SOUTH CENTRAL COLUMBIA...CLAY AND DUVAL COUNTIES UNTIL 200 PM EDT...

* At 1257 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Maxville to near Trenton. Movement was east at 35 mph.

* Wind gusts up to 40 to 50 mph and minor flooding due to heavy
  rainfall is possible with these storms.

* Locations impacted include...
  Jacksonville, Gainesville, Palm Coast, Ocala, Saint Augustine,
  Palatka, Orange Park, Green Cove Springs, Starke and Rainbow Lakes
  Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2927 8115 2926 8141 2940 8142 2933 8168
      2896 8166 2896 8231 2904 8253 2921 8254
      2922 8240 2948 8241 2948 8255 2954 8256
      2956 8266 2958 8295 2972 8296 2975 8294
      3032 8195 3054 8139 3024 8134 2952 8110
TIME...MOT...LOC 1657Z 268DEG 30KT 3024 8196 2963 8291

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 9:24 AM EDTSpecial Weather StatementJAXHamilton51 min
Jun 22, 9:51 AM EDTSpecial Weather StatementJAXSuwannee39 min
Jun 22, 10:16 AM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee44 min
Jun 22, 10:58 AM EDTSpecial Weather StatementJAXBaker, Columbia, Gilchrist, Suwannee, Union62 min
Jun 22, 11:59 AM EDTSpecial Weather StatementJAXBaker, Bradford, Clay, Columbia, Duval, Nassau and 2 more61 min
Jun 22, 12:06 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist, Marion, Putnam54 min
Jun 22, 12:22 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Union38 min
Jun 22, 12:39 PM EDTSpecial Marine WarningJAX2 hr
Jun 22, 12:58 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay, Duval, Flagler, Gilchrist and 4 more62 min
Jun 22, 1:46 PM EDTSevere Thunderstorm WarningJAXPutnam29 min
Jun 22, 1:59 PM EDTSpecial Weather StatementJAXFlagler61 min
Jun 22, 2:03 PM EDTSpecial Weather StatementJAXSaint Johns27 min
Jun 22, 2:10 PM EDTSpecial Marine WarningJAX95 min
Jun 22, 2:29 PM EDTSpecial Weather StatementJAXPutnam, Saint Johns46 min
Jun 22, 2:44 PM EDTSpecial Marine WarningJAX91 min
Jun 22, 2:49 PM EDTSpecial Weather StatementJAXMarion41 min
Jun 22, 2:51 PM EDTTornado WarningJAXPutnam, Saint Johns9 min
Jun 22, 3:15 PM EDTSpecial Weather StatementJAXFlagler, Marion, Putnam60 min
Jun 22, 3:43 PM EDTSpecial Marine WarningJAX92 min
Jun 22, 4:20 PM EDTSpecial Weather StatementJAXMarion55 min
Jun 22, 6:34 AM EDTSpecial Weather StatementJAXAtkinson56 min
Jun 22, 7:10 AM EDTSpecial Weather StatementJAXBacon, Coffee, Pierce, Ware65 min
Jun 22, 10:08 AM EDTSpecial Weather StatementJAXBrantley, Charlton, Pierce, Ware52 min

Nearby

Areal Flood Warnings in Florida, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.